# SDR AALA2020091529010

- Difficulty date: September 11, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,962 hours, 24,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, DELAMINATED FLOOR PANEL 221PF, FORWARD GALLEY WET AREA.  REPLACED FLOOR PANEL 221PF WITH REPLACEMENT MATERIAL, PER A320 SRM 53-02-00-300-011 AND IRM 9701 REV I.
